Jump to content
pug

pug Your miracle is coming, hang on!

Recommended Posts

Happy2Heal

great post Pug, thank you so much for continuing to update us

 

Like you, I see a great improvement after a period of struggle/symptoms. I try hard to remember that when I am going thru a rough patch, it means my brain is working hard to fix something, and when the rough patch is over, I'll be at a new higher level of healing.

 

 

Share this post


Link to post
Share on other sites
anongrl5590

Thank you Pug for your update. Sorry to hear you're in a setback but I know you'll keep recovering and healing with more time. I also CT Prozac which I only took for one year. I have been in withdrawal for 15 months now starting with 60-70 symptoms and it's now down to about 40 symptoms left. I definitely never expected to be where I'm at now at this timeframe but I am holding on to everyday simply on the will to live. I'm sure we will all heal completely. Even if I only reach 90% recovery, I think I'll be ok. You're a true inspiration and I will be following your footsteps til the very end!

Share this post


Link to post
Share on other sites
pug
On 12/2/2017 at 11:23 PM, Jorge24 said:

Thanks allot for your nice words and congrats on your recovery.

I don't know you did it but you did. Today is my 18 day off Zoloft was on it for only 2 month's, but those 2 months where enough for me have withdrawal symptoms. Am having lots of mental confusion, a little of depernolization and mood swings. Feels like my mind is battling to survived inside a cotton ball. Like if am dreaming hard to explain. Will things go away? 

 

Hello,


Sorry it has taken me a while to get back to you and your question.  I hope that you are improving and getting some relief, and I am sorry to hear that you are suffering after taking the medication for such a short time.  In my experience, things will get better and go away with time; that is the magic healing ingredient that has worked for me and so many others; passing time.


Wishing you the best.


pug
 

Share this post


Link to post
Share on other sites
pug
On 12/5/2017 at 4:09 AM, MaryDavid said:

thanks pug yes so true im starting to see everything you say, showed some friends your write up on what you went through, because when i tell them its like they dont believe me, but hearing it from someone else, all they c,ould say was, gosh we didnt realise, you didnt say hahaha... but its been hell on earth hasnt it... we will get there..... i thin k our brain will have to go through another healing process, from the trauma of 'withdrawal'.  Heres to our healing.

 

 

Hello,


I hope that this reply finds you doing better and seeing some improvements.

 

You are right, we will get there!; and here is to the healing of all here!


My best to you.


pug
 

Share this post


Link to post
Share on other sites
pug
On 12/5/2017 at 2:24 PM, gloworm said:

Pug,

Thanks for your response.  Things for me have now become muddled.  I had been on low dose of a benzo  for 30 years.  Prozac was added 4 years at the end of it due to a paradoxical reaction from a K up-dose.  Prozac calmed that storm for me in a very good way.  Been off Prozac for a little over a year and when first off I clearly could tell with these little waves of intrusive thoughts / terror / rage ect. ect.  I figured it was the WD.  But now its constant ...... relationships are over, arguments, resentments, cant be alone , my moods are like a crazy person, no patience .....living the past ect ect.  NOW I just think this is me without a medication....... I'm just a angry, selfish, crazy person....... Did you have this as well ?  

 

THANK YOU SO MUCH for taking your time to reply 

Hello,


Yes, I dealt with most of the things that you mention.  I also thought that maybe it was just me, how I was off of the medication, but I was wrong!  The longer I have gone in this process of recovery the more I know that it was the damage done by the medications that was responsible for all of the challenges.  It has been a learning process of rediscovering what my baseline is; and understanding what is natural for me in how I think and feel mentally, physically and emotionally.

 

So my advice to you is not to assume anything about your behavior and challenges when you are still healing from withdrawal.  I made so many assumptions and judgements during this whole process that turned out to be completely false.  In fact, I think much of the negative judging and assuming is a symptom of withdrawal and that it gets better as we heal; at least that is what I have experienced.  So please don’t condemn yourself to being this or that kind of person, or having this or that condition or malady prematurely.  With time and healing you may come to discover that who you really are is someone that you like, and after recovering from withdrawal, someone who has the wisdom and compassion to accept themselves and others in a new light.


I hope that you are seeing some improvements.


pug
 

Share this post


Link to post
Share on other sites
pug
On 12/7/2017 at 1:45 PM, Hellbutrin said:

Pug,

 

When did you start noticing your emotions coming back?

Hello,


It is hard for me to accurately recall, but somewhere in the 15-18 month stage it seemed like emotions were returning, although not well controlled or appropriate for the situation.  I remember crying from all of the hopelessness of my situation, and actually feeling a little encourage that at least I could cry instead of feeling blank and empty.  Emotions continued to come and go, weave in and out of my days, but with time they continued to return and become more stable.

 

Emotions for me now are all back online and mostly appropriate for the situation, and I am more encouraged and hopeful than in a very long time.  I hope that this is happening for you, or that it will very soon.  Regardless; keep going, don’t quit, and give the healing process time to work.


Wishing you healing.


pug
 

Share this post


Link to post
Share on other sites
gigi63

Pug, I love when you come back and touch base with us!!!!!  You are so very very encouraging to us who still have much to go on this journey!!!!  Thank you so much!!!!

Share this post


Link to post
Share on other sites
gigi63

Pug, the Process is so slow!!!!  But, it sure seems like you experienced a great deal of noticeable healing in your 3 rd year.  Is that accurate?   

Share this post


Link to post
Share on other sites
Jorge24
4 hours ago, pug said:

Hello,


Sorry it has taken me a while to get back to you and your question.  I hope that you are improving and getting some relief, and I am sorry to hear that you are suffering after taking the medication for such a short time.  In my experience, things will get better and go away with time; that is the magic healing ingredient that has worked for me and so many others; passing time.


Wishing you the best.


pug
 

Thank you so much! Today is 2 month's off Zoloft but i believe time and God is our healing on our journeys.

Share this post


Link to post
Share on other sites
nicolantana

Hey pug....the part that I'm struggling with most currently is that part of my brain is missing. The pre frontal cortex I guess ..just feels like a void there....which is scary stuff....did you have similar and how did you notice it going etc...?

 

Share this post


Link to post
Share on other sites
Terry4949

Hi pug congratulations on your amazing healing process and your updates , I know you said in a early post that you had used supplements did you find any that were really benificial that you would say made a change. I have a array of supplements at home which I have never taken I am now 10 months of after a c/t from a few meds after nearly 30 years of poly drugging I have tried fish oil but it is to stimulating for me ramps up my symptoms  , I was just curious if any thing made a difference as for every post you read on here about supplements as soon as one person says they found something benificial another post a bad review everything is either toxic and damaging some things alto has said have been benificial to us suffers Giak has said the opposite , gets confusing , I am in the position you were after 10 months so you can appreciate the suffering , I wish you well on you continued healing 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.